# SDR ASAA0380267

- Difficulty date: March 17, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 59366634521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND AFT CARGO BAY LEFT TIEDOWN TRACK IS CORRODED AROUND SCREW HOLES FROM FS 1003 TO 1322.  REPLACED TIEDOWN TRACK PER SRM 51-10-4.  (M)
